# SDR 2009FA0000793

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 6006
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HAVE HAD MULTI FAILURES TIRE TUBES WITH A DATE CODE OF 2007.  MOSTLY 6.00-6 AND 5.00-5.  VENDORS STATE THE PROBLEM IS IN THE MFG PROCESS.  THE TUBE FAILS/SEPARATES AT THE SEAM.
